MAUDE Adverse Event Report: HOYA SURGICAL OPTICS, INC. HOYA ISERT 250; INTRAOCULAR LENS

HOYA SURGICAL OPTICS, INC. HOYA ISERT 250; INTRAOCULAR LENS
Model Number ISERT 250
Health Effect - Clinical Code No Code Available (3191)
Date of Event 12/01/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This initial emdr is being filed for like products reporting.Product recovery initiated.Device evaluation is pending return of product.After device evaluation is completed, a follow up report will be filed with fda.
 
Event or Problem Description
The trailing haptic failed to move down, trapped within the cartridge.The haptic had to be cut the as the** was already in the bag and the iol could not be released from the cartridge.A lot of extra and totally unnecessary manipulation inside the ac to dislocate the lens.To cut and remove the lens the incision needed to be increased and 2 extra sutures.Not a very good experience.Patient impact: lengthening of procedure.Patient outcome: unknown.
 
Additional Manufacturer Narrative
This follow-up report #1 is being filed for like products reporting for additional and corrected information not included/available in the initial report.

Brand Name
HOYA ISERT 250
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
HOYA SURGICAL OPTICS, INC.
15335 fairfield ranch road
suite 250
chino hills CA 91709
MDR Report Key7239328
Report Number3006723646-2018-00006
Device Sequence Number1022645
Product Code HQL
UDI-Device Identifier04547480480879
UDI-Public04547480480879
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P080004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2020
Device Model NumberISERT 250
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/12/2017
Supplement Date Received by Manufacturer12/12/2017
Initial Report FDA Received Date02/02/2018
Supplement Report FDA Received Date06/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;